# SDR ASAA2013013193803

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 2,820 hours, 832 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Module
- Part number: 38762871
- Part serial: GE2283
- Condition: Malfunctioned
- Location: Apu
- Part time: 2,795 hours, 4,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX CONTROL REPORTS APU SN INCORRECT ON CDU.  APU CT5ATP DATA IS BEING RECORDED UNDER CORRECT APU SN AND VALID TEMP DATA IS BEING RECORDED.  R & R APU DMM IAW AMM REF 49-72-11-000-801/49-72-11-400-801.  OPS CKS GOOD.
